Facial Skin Turns Red After The Acne Heals?

. I am a 25 year old woman. My facial condition is pimpled after it was unsuitable for using one of the skincare, and now it is in the healing period. NSo far, the acne medication, toner and face wash that I use are suitable for my face and the pimples are starting to flatten and dry out. But the wonder why the dry acne spots become red rash huh ??? nWhile there is no pain, pain, or anything, just the skin that becomes a red rash with pimples that begin to deflate and dry up. N Please explain. Thanks.

1 Answer:

Hi,

Incompatible with one of the facial care products and beauty products can indeed cause several problems on facial skin including:

acne prone skin, blackheaded skin, dry skin, peeling skin, dull skin, very oily skin If it doesn't match a product, you should really stop using the product, but to stop using a skin care treatment, you shouldn't stop suddenly but gradually, because it will have risks. very large or inflamed pimples appear. For this, you should consult further to deal with acne problems due to removing the cream with a skin specialist and express your desire to quit skin care that was previously unsuitable. Because usually the doctor will help explain how to stop a product gradually so that there is no excessive response from the body when suddenly stopping use. For your current condition where you feel comfortable with the new product that you have just used now and the condition of your face has started to improve and the pimples have started to dry out, you can continue to use the appropriate care products. For reddish skin and a red rash on dry pimples, this is a mark of an inflammatory reaction / inflammation when you experience acne which has the effect of becoming a reddish rash color which later may turn darker or in medical terms it is called hyperpigmentation. The scars that are caused after acne can vary, including:

scar tissue / pockmarked nodules / cysts, namely in the form of lumps on the facial skin that are not inflamed, hyperpigmented.To overcome the skin problems you are experiencing, namely a reddish rash or hyperpigmentation that you can experience in several ways including:

clean your face using a scrub, but not every day at the fastest with a minimum distance of once a week peeling laser microdermabrasion phototherapy For proper therapy you can consult with a dermatologist first and assess your current skin condition what the most suitable therapy is, and whether require additional spot removal cream on the face.

Some things you need to pay attention to:

keep your facial skin clean, wash your face at least twice a day, don't forget to clean your face from make-up, especially before going to bed, don't squeeze pimples, always keep your hands clean, avoid using excess make-up, here is an article that you can read about acne complications, how to get rid of acne scars

hopefully useful, thank you

dr. Danny

: by

Related Question

Easy To Wake Up When You Hear A Sound And Difficult To Fall Asleep Again?

Easy To Wake Up When You Hear A Sound And Difficult To Fall Asleep Again?

(1 year ago)

Hello, may I ask, why do I lately I am easily awakened (disturbed) from sleep when I hear a very small sound? and it was difficult to go back to sleep after that … and I alwa... Read more

Side Effects After Cleaning The Ears At The Doctor?

Side Effects After Cleaning The Ears At The Doctor?

(12 months ago)

Afternoon doctor, r n2 days ago I went to the ENT doctor to clean my left ear, by the doctor tht using a small hose then in the ear like divacum ,, the pain was incredible when it ... Read more

Runny Nose Inside And Sore Throat?

Runny Nose Inside And Sore Throat?

(1 year ago)

, since Saturday night I had a cold but Sunday morning my cheekbones ached to my teeth and eyes and accompanied by fever until Monday. After that I gave mefinal pain medication and... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *